# SDR SIMA202008032002

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N286NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000827
- Aircraft time: 1,797 hours, 1,123 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN COCKPIT AND COCKPIT DOOR AREA. SMELL DISSIPATES AFTER 30 SECONDS. OCCURRED DURING E1 START-C/A-TROUBLESHOT IAW FIM 21-20-00-810-801-A. WITH DIFFERENT APU/PACK/ENG COMBINATIONS, NOTICED SMELL COMING FROM COCKPIT VENTS WHEN PACK 1 SELECTED. SEE ITEM 3 FORM MORE T/S
